Open Access
September 2011 Curve counting invariants around the conifold point
Yukinobu Toda
J. Differential Geom. 89(1): 133-184 (September 2011). DOI: 10.4310/jdg/1324476754


In this paper, we investigate the space of certain weak stability conditions on the triangulated category of D0-D2-D6 bound states on a smooth projective Calabi-Yau 3-fold. In the case of a quintic 3-fold, the resulting space is interpreted as a universal covering space of an infinitesimal neighborhood of the conifold point in the stringy Kähler moduli space. We then associate the DT type invariants counting semistable objects, which give new curve counting invariants on Calabi-Yau 3-folds. We also investigate the wall-crossing formula of our invariants and their interplay with the Seidel-Thomas twist.


Download Citation

Yukinobu Toda. "Curve counting invariants around the conifold point." J. Differential Geom. 89 (1) 133 - 184, September 2011.


Published: September 2011
First available in Project Euclid: 21 December 2011

zbMATH: 1239.14032
MathSciNet: MR2863915
Digital Object Identifier: 10.4310/jdg/1324476754

Rights: Copyright © 2011 Lehigh University

Vol.89 • No. 1 • September 2011
Back to Top